MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MOD ARTHRO 0 DEG LCK; ARTHRODESIS NAIL, STERILE

ZIMMER BIOMET, INC. MOD ARTHRO 0 DEG LCK; ARTHRODESIS NAIL, STERILE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient was revised 3 months post revision due to loosening.No additional information available.Previously, the patient underwent a knee replacement procedure.The patient spun into external rotation and was revised approximately 5 months post implantation.It was also noted- hcp used a dual compress mod a intercalary segment as a mid shaft femur intercalary.It was known to be off label.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility: as stated in the compress segmental femoral replacement system instructions for use, the compress system is meant for femoral segmental fixation, not for use in the tibia (as in this complaint).Although the device is not marketed to be used in the tibia, the devices are functionally compatible and would not have led to the reported issue.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Additional associated products cp260607 mod arthro nl 3cm diasl cnctr lot# 303070 150482 oss 4cm diaphyseal segment lot# 289650 cp260607 mod arthro nl 3cm diasl cnctr lot# 880390 178711 cps/oss 5cm tpr adapt w/oss sc lot# 932540 178711 cps/oss 5cm tpr adapt w/oss sc lot# 286250 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MOD ARTHRO 0 DEG LCK
Common Device Name
ARTHRODESIS NAIL, STERILE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13601094
Report Number0001825034-2021-03304
Device Sequence Number16633293
Product Code JDC
UDI-Device Identifier00880304082977
UDI-Public(01)00880304082977(17)291211(1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCP260600
Device Lot Number942340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexFemale